On conjugacies of circle maps with singular points

Sokhobiddin Akhatkulov, Mohd. Salmi Md. Noorani, Habibulla Akhadkulov

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Let Tf and Tg be P-homeomorphisms of the circle with break point singularities that is, differentiable away from countable many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We describe a formula to find a conjugating map Th between Tf and Tg, i.e., Th→Tf = Tg→Th. Moreover, we provide a sufficient condition for the β - Hölder continuity of the conjugating map.

Original languageEnglish
Title of host publicationStatistics and Operational Research International Conference, SORIC 2013
PublisherAmerican Institute of Physics Inc.
Pages266-274
Number of pages9
Volume1613
ISBN (Electronic)9780735412491
DOIs
Publication statusPublished - 1 Jan 2014
EventStatistics and Operational Research International Conference, SORIC 2013 - Sarawak, Malaysia
Duration: 3 Dec 20135 Dec 2013

Other

OtherStatistics and Operational Research International Conference, SORIC 2013
CountryMalaysia
CitySarawak
Period3/12/135/12/13

Fingerprint

continuity

Keywords

  • break point
  • Circle homeomorphism
  • conjugating map
  • rotation number

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Akhatkulov, S., Md. Noorani, M. S., & Akhadkulov, H. (2014). On conjugacies of circle maps with singular points. In Statistics and Operational Research International Conference, SORIC 2013 (Vol. 1613, pp. 266-274). American Institute of Physics Inc.. https://doi.org/10.1063/1.4894351

On conjugacies of circle maps with singular points. / Akhatkulov, Sokhobiddin; Md. Noorani, Mohd. Salmi; Akhadkulov, Habibulla.

Statistics and Operational Research International Conference, SORIC 2013. Vol. 1613 American Institute of Physics Inc., 2014. p. 266-274.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Akhatkulov, S, Md. Noorani, MS & Akhadkulov, H 2014, On conjugacies of circle maps with singular points. in Statistics and Operational Research International Conference, SORIC 2013. vol. 1613, American Institute of Physics Inc., pp. 266-274, Statistics and Operational Research International Conference, SORIC 2013, Sarawak, Malaysia, 3/12/13. https://doi.org/10.1063/1.4894351
Akhatkulov S, Md. Noorani MS, Akhadkulov H. On conjugacies of circle maps with singular points. In Statistics and Operational Research International Conference, SORIC 2013. Vol. 1613. American Institute of Physics Inc. 2014. p. 266-274 https://doi.org/10.1063/1.4894351
Akhatkulov, Sokhobiddin ; Md. Noorani, Mohd. Salmi ; Akhadkulov, Habibulla. / On conjugacies of circle maps with singular points. Statistics and Operational Research International Conference, SORIC 2013. Vol. 1613 American Institute of Physics Inc., 2014. pp. 266-274
@inproceedings{50a19d37764d4c418dab7fdf27be37b2,
title = "On conjugacies of circle maps with singular points",
abstract = "Let Tf and Tg be P-homeomorphisms of the circle with break point singularities that is, differentiable away from countable many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We describe a formula to find a conjugating map Th between Tf and Tg, i.e., Th→Tf = Tg→Th. Moreover, we provide a sufficient condition for the β - H{\"o}lder continuity of the conjugating map.",
keywords = "break point, Circle homeomorphism, conjugating map, rotation number",
author = "Sokhobiddin Akhatkulov and {Md. Noorani}, {Mohd. Salmi} and Habibulla Akhadkulov",
year = "2014",
month = "1",
day = "1",
doi = "10.1063/1.4894351",
language = "English",
volume = "1613",
pages = "266--274",
booktitle = "Statistics and Operational Research International Conference, SORIC 2013",
publisher = "American Institute of Physics Inc.",

}

TY - GEN

T1 - On conjugacies of circle maps with singular points

AU - Akhatkulov, Sokhobiddin

AU - Md. Noorani, Mohd. Salmi

AU - Akhadkulov, Habibulla

PY - 2014/1/1

Y1 - 2014/1/1

N2 - Let Tf and Tg be P-homeomorphisms of the circle with break point singularities that is, differentiable away from countable many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We describe a formula to find a conjugating map Th between Tf and Tg, i.e., Th→Tf = Tg→Th. Moreover, we provide a sufficient condition for the β - Hölder continuity of the conjugating map.

AB - Let Tf and Tg be P-homeomorphisms of the circle with break point singularities that is, differentiable away from countable many points where the derivative has a jump. Let Tf and Tg have the same irrational rotation number. We describe a formula to find a conjugating map Th between Tf and Tg, i.e., Th→Tf = Tg→Th. Moreover, we provide a sufficient condition for the β - Hölder continuity of the conjugating map.

KW - break point

KW - Circle homeomorphism

KW - conjugating map

KW - rotation number

UR - http://www.scopus.com/inward/record.url?scp=85035783598&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85035783598&partnerID=8YFLogxK

U2 - 10.1063/1.4894351

DO - 10.1063/1.4894351

M3 - Conference contribution

VL - 1613

SP - 266

EP - 274

BT - Statistics and Operational Research International Conference, SORIC 2013

PB - American Institute of Physics Inc.

ER -